# SDR UALA2011050902252

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,565 hours, 24,998 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  FOUND ARMING HANDLE NOT FULLY DISARMED.  MOVED HANDLE TO DISARMED POSITION.  CHECKED GIRT BAR TO MAKE SURE IT IS DISARMED.  OPENED DOOR, FOUND NOTHING THAT WOULD CAUSE ARMING LEVER TO HANG UP.  CLOSED DOOR.  OPERATED SEVERAL TIMES, NO ISSUES NOTED.
